Jump to content

Beta Blockade And Decreased Signs Of Pooling


Recommended Posts

i take a very small dose of beta blocker (10mg inderal TID/q4.5hrs) and have noticed no change in my blood pooling....

;) melissa

Link to comment
Share on other sites

Hey y'all,

I take Toprol XL 50mg and yes I have noticed a difference. My heartrate has come down for the most part. It still goes up if I am really stressed, but my feet aren;t purple anymore. The day after my gallbladder surgery I noticed my feet purple when I sat up on the side of the bed. Toprol has made that much better. Does anyone have any experience positive or negative with midodrine. My dose was increased two weeks ago and I can't tell that it is helping, even if I forget to take it, nothing changes. I can tell if I forget the beta blocker, my heart pounds ninety to nothing. Thanks

Donna ;)

Link to comment
Share on other sites

I haven't noticed any change, either. I take Innopran XL, every other day, and a tiny dose of midodrine every morning.

At one time, I was taken completely off the beta blocks -- pulling my BP too low -- but I could not stand the arrythmias, nor how I felt, so the cardiologist and I compromised. Every other day was the only way I could stay on the Innopran as there was no smaller dose as an XL. I have seen much improvment these past few months. I am on my feet longer, not passing out, and only occasionally aware of the arrythmias. I am dizzy from time to time, and still 'wobbly' but this occurs when I am over-tired.

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...